# SDR FDEA20180516166

- Difficulty date: May 4, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N912FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24260
- Aircraft time: 66,590 hours, 23,830 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Main Cargo Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PASSING 4000 FEET DURING CLIMB OUT, THE MAIN CARGO DOOR LIGHT ILLUMINATED, MCD INDICATIONS, AND OPERATIONS ARE NORMAL WITH NO DEFECTS IAW AMM 52-72-00-5.
